# SDR UALA2012050202585

- Difficulty date: May 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,755 hours, 13,380 cycles
- Engine: Pwa PW4056
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEPARTURE, DUE TO CRACKED EXTERNAL WINDOW. DURING VISUAL INSPECTION OF CABIN WINDOWS. 1J PASSENGER WINDOW HAS A CHIP ON UPPER FWD CORNER.  REPLACED WINDOW AT 1J.
